Open Access
Translator Disclaimer
November, 1984 A Spectral Representation for Max-stable Processes
L. De Haan
Ann. Probab. 12(4): 1194-1204 (November, 1984). DOI: 10.1214/aop/1176993148

Abstract

The elements of an arbitrary max-stable sequence are exhibited as functionals of a 2-dimensional Poisson point process. The result is extended to a continuous time max-stable process that is continuous in probability. We define an analogue of a stochastic integral appropriate for this context.

Citation

Download Citation

L. De Haan. "A Spectral Representation for Max-stable Processes." Ann. Probab. 12 (4) 1194 - 1204, November, 1984. https://doi.org/10.1214/aop/1176993148

Information

Published: November, 1984
First available in Project Euclid: 19 April 2007

zbMATH: 0597.60050
MathSciNet: MR757776
Digital Object Identifier: 10.1214/aop/1176993148

Subjects:
Primary: 60H05
Secondary: 62M20

Keywords: max-stability , ‎spectral representation

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.12 • No. 4 • November, 1984
Back to Top